# SDR AALA20001414

- Difficulty date: August 27, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabn
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT DOOR R2 INOPERATIVE.  RECONNECTED CONNECTOR AT DOOR R2 EXIT LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
